MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FATHOM 16; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION FATHOM 16; WIRE, GUIDE, CATHETER
Model Number M001509100
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4-premarket / 510(k) #: k111485, k170636.
 
Event or Problem Description
It was reported that guidewire fracture occurred.A 180 x 25 cm fathom-16 guidewire was selected for use.During the procedure, the guidewire frayed and broke off in a patient.The wire was retrieved, there were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
G4-premarket / 510(k) #: k111485, k170636.Device evaluated by mfr: the fathom 16 was returned for analysis.Visual and microscope inspections were performed.It was observed that the distal tip was detached, stretched and bent.No other issues were identified with the device.
 
Event or Problem Description
It was reported that guidewire fracture occurred.A 180x25cm fathom-16 guidewire was selected for use.During the procedure, the guidewire frayed and broke off in a patient.The wire was retrieved.There were no patient complications as a result of this event.

Brand Name
FATHOM 16
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21791253
Report Number2124215-2025-20421
Device Sequence Number18350263
Product Code DQX
UDI-Device Identifier08714729762553
UDI-Public(01)08714729762553(17)271021(10)35114417
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K111485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001509100
Device Catalogue NumberM001509100
Device Lot Number0035114417
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer05/09/2025
Initial Report FDA Received Date04/07/2025
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown